Pacific Journal of Mathematics

Whitehead Groups of twisted free associative algebras.

Koo Guan Choo

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 399-402.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913227

Mathematical Reviews number (MathSciNet)
MR0374175

Zentralblatt MATH identifier
0277.16002

Subjects
Primary: 16A06

Citation

Choo, Koo Guan. Whitehead Groups of twisted free associative algebras. Pacific J. Math. 50 (1974), no. 2, 399--402. https://projecteuclid.org/euclid.pjm/1102913227


Export citation

References

  • [1] H. Bass, Algebraic K-Theory, W. A. Benjamin, Inc., New York, 1968.
  • [2] H. Bass, A. Heller, and R. G. Swan, The Whitehead group of a polynomial extension, Publ. I. H. E. S. No. 22, (1964), 61-79.
  • [3] S. Gersten, Whitehead groups of free associative algebras, Bull. Amer. Math. Soc, 71 (1965), 157-159.
  • [4] G. Higman, The units of group rings, Proc. London Math. Soc, 46 (1940), 231-248.